Journal of Income Distribution®

The Journal of Income Distribution continues to provide a forum for analysis of the distribution and redistribution of income. It offers to scholars the opportunity to disseminate their research on the measurement, the causes, and the consequences of income distribution and redistribution at virtually any scale.



Hereby we would like to inform you about some current events

Current issue: the Special Issue "Comparative wealth and income research" edited by Daniele Checchi and Janet Gornick is now available online (Vol 26, No 2 (2018)). The articles included in this special issue of the Journal of Income Distribution are a selection of papers originally presented at the first LIS-LWS Users Conference (, hosted by LIS, the cross-national data center in Luxembourg. Taken as a whole, these articles constitute an interesting overview of the ways in which the research community uses the LIS-LWS Databases, which provide researchers access to microdata on income and wealth, respectively.

Forthcoming issues: There will be a special issue from the 2nd LIS User conference ( ) dedicated to the legacy of Tony Atkinson, edited by Andrea Brandolini, Daniele Checchi and Timothy Smeeding. The special issue will include papers that have applied or further elaborated one of Tony Atkinson’s many ideas about inequality analysis on topics such as: welfare state analysis, inequality and poverty, the redistributive effect of taxation and other related subjects. A selection of the papers will be published in Spring 2019.

There will also be a special issue from the forthcoming 13th International Conference of the Agence Française de Développement on "Inequality and Social Cohesion" in December. The 6th of December will be dedicated to a scientific day with papers investigating the issue of inequality and social cohesion in developing and emerging countries, focusing on fiscal redistribution, sustainability, and the link between social inclusion, social cohesion and economic inequality. A selection of the papers presented at the conference will be published in the Journal of Income Distribution. Complete papers submission deadline is August 20th, 2018. For more information on the conference and the submission guidelines, please visit conference’s web site, and you can download the Call for Papers from here.

System Migration: In the next few month, the Journal of Income Distribution will migrate to a new system, which will help us keep up to date with the latest security protocols and be more user friendly. We will provide more information to our users as the migration date approaches.
Posted: 2018-08-13
More Announcements...